# SDR 2016FA0000297

- Difficulty date: May 17, 2016
- Submitted: June 18, 2016
- Operation: General aviation
- Aircraft: N605SJ
- Make and model: Diamon DA 40
- Aircraft serial: 40N284
- Aircraft time: 893 hours
- Engine: Austro E4
- Engine time: 893 hours
- Propeller: Mtprop MTV6R
- System (JASC): 2215 · Autopilot Main Servo
- Part: Clamp
- Part number: D4122131053
- Condition: Cracked
- Location: Pitch Servo
- Part time: 893 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HR INSPECTION THE TECH DISCOVERED THAT THE PITCH SERVO BRIDLE CLAMP WAS CRACKED BUT STILL ATTACHED TO THE ELEVATOR CONTROL ROD.  THE TECH REPLACED THE CLAMP.
